Alert archive / Wisconsin / Tornado Warnings in 2022
Tornado Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jul 23, 2022, 10:08 PM CDT for Dodge County, Wisconsin. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2022, 10:08 PM CDT (03:08 UTC)
- Expired
- Jul 23, 2022, 10:46 PM CDT
- In force
- 38 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Dodge County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 10:16 PM CDT | TSTM WND GST 60 | Beaver Dam, WI | LARGE TREE LIMBS BLOWN DOWN. RELAYED VIA NBC 15 MADISON. |
| Jul 23, 10:27 PM CDT | TSTM WND GST 60 | 1 Ne Horicon, WI | MULTIPLE TREES DOWN. A LARGE ONE IN CITY PARK, ANOTHER IN PRIMARY CEMETERY. ONE FELL ON A PARKED VEHICLE ON A CITY STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3986 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 26.8
The text
As transmitted.
105
WFUS53 KMKX 240308
TORMKX
WIC027-240400-
/O.NEW.KMKX.TO.W.0014.220724T0308Z-220724T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
1008 PM CDT Sat Jul 23 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Tornado Warning for...
Central Dodge County in southeastern Wisconsin...
* Until 1100 PM CDT.
* At 1007 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Beaver Dam, moving southeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Beaver Dam, Hartford, Mayville, Horicon, Juneau, Theresa,
Hustisford, Iron Ridge, Burnett, Rubicon, Fox Lake, Woodland,
Neosho, Kekoskee, Atwater, Astico, South Beaver Dam, Minnesota
Junction and Leipsig.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4352 8840 4337 8840 4337 8842 4320 8842
4320 8844 4346 8901 4349 8901 4363 8891
TIME...MOT...LOC 0307Z 298DEG 26KT 4352 8887
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
STUMPF2 follow-up statements
013
WWUS53 KMKX 240336
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1036 PM CDT Sat Jul 23 2022
WIC027-240400-
/O.CON.KMKX.TO.W.0014.000000T0000Z-220724T0400Z/
Dodge WI-
1036 PM CDT Sat Jul 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN DODGE COUNTY...
At 1036 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Horicon, moving southeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hartford, Mayville, Horicon, Juneau, Theresa, Hustisford, Iron Ridge,
Burnett, Rubicon, Woodland, Neosho, Kekoskee and Minnesota Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4352 8840 4337 8840 4337 8842 4326 8842
4326 8843 4337 8866 4343 8876 4358 8868
TIME...MOT...LOC 0336Z 298DEG 26KT 4342 8861
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
STUMPF192
WWUS53 KMKX 240346
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1046 PM CDT Sat Jul 23 2022
WIC027-240356-
/O.CAN.KMKX.TO.W.0014.000000T0000Z-220724T0400Z/
Dodge WI-
1046 PM CDT Sat Jul 23 2022
...THE TORNADO WARNING FOR NORTHEASTERN DODGE COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Dodge County until 11 PM.
LAT...LON 4352 8840 4337 8840 4337 8842 4326 8842
4326 8843 4337 8866 4343 8876 4358 8868
TIME...MOT...LOC 0343Z 298DEG 26KT 4338 8852
$$
STUMPFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 23, 9:47 PM CDT, 21 minutes earlier.
Area forecast discussion, Jul 23, 9:47 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 947 PM CDT Sat Jul 23 2022 .UPDATE... (Issued 947 PM CDT Sat Jul 23 2022) Behind the first round of storms additional convection is firing up with the 850-700mb warm air advection and associated lift with the 850 jet ahead will continue thunderstorm chances across the area. With 1000-3000 J/kg of MUCAPE, 45-55 knots of 0-6km shear, and precipitable water values around 2 inches. Severe storms with large hail and gusty winds along with heavy rainfall will remain possible overnight. There is still the chance for an isolated tornado with SRH values highest in the western half of the CWA. Storms will diminish as the front moves through Sunday morning. RAH && .SHORT TERM... (Issued 254 PM CDT Sat Jul 23 2022) Tonight and Sunday: All of the focus is on how the severe event unfolds this afternoon and evening. Things are still looking on track and we're expecting to get put into a watch in the next hour or so. Here are the latest thoughts. Latest mesoanalysis shows a multicell cluster of storms in southeast MN/north central IA which have formed along the nose of a 6000 J/kg SBCAPE axis that arcs from that area down into northwest IL. These storms have at times had some rotation with them, but things haven't organized quite yet into well developed system. The expectation is that these storms are the focus for what will develop into a line and then roll through southern Wisconsin late this afternoon on into tonight. The 23.18z RAP (and previous runs) have had a good handle on the current situation and have been fairly consistent with the picture it paints for this afternoon/evening. The expectation is that stronger low level flow will kick in over the next couple of hours, which will help advect the surface/low level warm front northward from its current position on up into southern Wisconsin. By 24.00z tonight, the warm front is expected to align from near La Crosse east toward the Dells and then dropping southeast toward northeast IL. Deep layer 0-6km shear is already decent and in place due to some 35-45kt winds in place at 500mb. Low level wind shear is expected to increase through the evening hours as the low level jet strengthens out of the southwest. 0-1km wind shear is in a bit of lull over southern WI at the moment, but 0-3km is okay at 25-30kts out of the west-northwest. Again, that is forecast to increase as the storms arrive into southern Wisconsin this evening which will lead to a better environment for mesovort production if the QLCS is at it's peak intensity. What could lead to this possibly not happening? Well, there's some high level anvil blowoff from the current convection in MN/IA that has lead to temperatures being a bit 'cooler' in that area. However, with the LLJ cranking up and feeding into the storms, it doesn't look like that will affect things much. Other than that, there's not much to say this won't happen. If anything, it's just a matter of where it goes. The past few runs of the HRRR have come in line with our thinking here that the complex will start off going east but then will follow the better instability to its southwest and dig southeast through southeast WI toward the evening. Some of the other CAMS/NAM-nest have hinted at more of a direct east propagation as a result of it pushing the warm front way further north. Once the complex gets a bit organized, it is expected to accelerate across southern WI. The main thing we'll be watching for with mesovort development is if the line can keep up with its outflow. Also, the HRRR has been showing a 'tag line' of weaker convection leading into the line which could highlight the warm front and where there would be a higher potential for mesovort development. Otherwise, beyond the main show there does look to be a period of more unorganzied convection occurring across southern WI due to the low level jet remaining strong and out of the southwest overnight. This could lead to some heavy rainfall and localized flash flooding with PWs up around 2". This show should come to an end tomorrow morning as the cold front pushes in. Sunday through Sunday night: Cold front will be shifting off to the southeast. Some lingering showers or storms may still be in the area at the outset before trending out of SE WI but the bulk should have shifted out of the area. Otherwise cool and dry advection will get underway ahead of high pressure working in from the west. Halbach && .LONG TERM... (Issued 254 PM CDT Sat Jul 23 2022) Monday through Tuesday: Quiet weather pattern will continue this period with low level thermal trough dominating for Monday. We will start to see a warm air advection regime take hold later Monday night with low level warm axis becoming established for Tuesday. Tuesday night through Wednesday: The next weather maker arrives Tuesday night as a mid level wave combined with a surface boundary generate the potential for more showers/thunderstorms. The best chance will be in the west late with the chances expanding across the remainder of the area on Wednesday. Thursday through Saturday: A generally quiet period is expected once again with high pressure gradually working into the area. Halbach && .AVIATION... (Issued 947 PM CDT Sat Jul 23 2022) Thunderstorm chances will continue through the overnight with the potential for a few severe storms with strong winds and large hail possible. IFR to MVFR conditions will be possible with any storm due to lower ceilings and visibilities due to heavy rainfall. Storms will clear with the front Sunday morning as winds shift to the northwest. As the front moves through we could see a period of MVFR ceilings around 1500 feet before they clear out for the afternoon. RAH && .MARINE... (Issued 254 PM CDT Sat Jul 23 2022) Main concern is with the potential for a squall line with intense winds rolling across the lake this evening. The southern to central half of the lake is the most likely area to see these potentially high winds. Otherwise, winds are expected to swing around to the northwest behind the cold front that passes tonight. Halbach && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 23, 9:53 PM CDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 953 PM CDT Sat Jul 23 2022 WIZ046-047-051-052-056>060-062>072-250300- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 953 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms will continue overnight into early Sunday morning before the front moves through. Severe storms will remain possible with 60 mph winds and quarter size hail as the main hazards. Locally heavy rainfall from storms may cause flooding. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. LMZ643>646-250300- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 953 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Storms remain possible overnight with the potential for severe storms producing 50 knot winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-250300- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 953 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Storms remain possible overnight with the potential for severe storms producing 50 knot winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. www.weather.gov/mkx
In the hours before
Local storm report, Jul 23, 8:23 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND GST 2 WSW NORTH BAY 42.76N 87.82W
07/23/2022 M48 MPH RACINE WI ASOS
BATTEN AIRPORT IN RACINE.
&&
MRCLocal storm report, Jul 23, 8:30 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 4 E EDGERTON 42.83N 88.99W
07/23/2022 M1.00 INCH ROCK WI PUBLIC
REPORTED VIA SOCIAL MEDIA.
&&
MRCLocal storm report, Jul 23, 8:59 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 1 ESE ELKHORN 42.67N 88.53W
07/23/2022 M0.75 INCH WALWORTH WI TRAINED SPOTTER
&&
MRCSpecial weather statement, Jul 23, 9:27 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
927 PM CDT Sat Jul 23 2022
WIZ051-052-240300-
Sheboygan WI-Fond Du Lac WI-
927 PM CDT Sat Jul 23 2022
...A strong thunderstorm will impact portions of northeastern Fond du
Lac and northwestern Sheboygan Counties through 1000 PM CDT...
At 926 PM CDT, Doppler radar was tracking a strong thunderstorm over
North Fond Du Lac, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fond Du Lac, North Fond Du Lac, Oakfield, Rosendale, Southern Lake
Winnebago, Taycheedah, Lamartine, Greenbush, Eldorado, Eden, Mount
Calvary, St. Cloud, Glenbeulah, Van Dyne, Peebles, Pipe, Lagoda,
Calvary, Marytown and Town of Forest.
People attending The Fond du Lac County Fair should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4389 8816 4389 8805 4366 8805 4370 8868
4390 8868 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0226Z 271DEG 39KT 4380 8847
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ANDERSONLocal storm report, Jul 23, 9:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND GST 2 W MARKESAN 43.71N 89.04W
07/23/2022 E60 MPH GREEN LAKE WI LAW ENFORCEMENT
TRAINED SPOTTER LAW ENFORCEMENT REPORT. PEA
SIZE HAIL.
&&
MRCLocal storm report, Jul 23, 9:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 PM CDT SAT JUL 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 2 E EDGERTON 42.84N 89.03W
07/23/2022 M2.00 INCH ROCK WI PUBLIC
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:05 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 23, 7:08 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 59 min |
| Jul 23, 7:17 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 73 min |
| Jul 23, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 56 min |
| Jul 23, 9:20 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 40 min |
| Jul 23, 9:27 PM CDT | Special Weather Statement | MKX | Fond du Lac | 33 min |
| Jul 23, 9:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 51 min |
| Jul 23, 9:56 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jul 23, 10:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 52 min |
| Jul 23, 10:27 PM CDT | Special Marine Warning | MKX | 63 min | |
| Jul 23, 10:37 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 38 min |
| Jul 23, 10:48 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington | 57 min |
| Jul 23, 10:54 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jul 23, 11:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Washington, Waukesha | 63 min |
| Jul 23, 11:15 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jul 23, 11:17 PM CDT | Areal Flood Advisory | MKX | Dodge, Ozaukee, Washington | 3 hr |
| Jul 23, 11:40 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Jul 24, 12:10 AM CDT | Special Marine Warning | MKX | 95 min | |
| Jul 24, 12:11 AM CDT | Special Weather Statement | MKX | Sheboygan | 49 min |
| Jul 24, 12:43 AM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 62 min |
| Jul 24, 12:49 AM CDT | Special Marine Warning | MKX | 26 min | |
| Jul 24, 12:57 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 48 min |
| Jul 24, 1:27 AM CDT | Special Weather Statement | MKX | Ozaukee | 33 min |
| Jul 24, 1:31 AM CDT | Special Marine Warning | MKX | 89 min | |
| Jul 24, 1:31 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 40 min |
| Jul 24, 1:35 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette, Rock | 55 min |
| Jul 24, 1:45 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 45 min |
| Jul 24, 2:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 42 min |
| Jul 24, 2:03 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 42 min |
| Jul 24, 2:07 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Green Lake, Marquette | 53 min |
| Jul 24, 2:19 AM CDT | Special Marine Warning | MKX | 116 min | |
| Jul 24, 2:21 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 39 min |
| Jul 24, 2:26 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 27 min |
| Jul 24, 2:27 AM CDT | Special Weather Statement | MKX | Sheboygan | 33 min |
| Jul 24, 2:29 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 46 min |
| Jul 24, 2:35 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 19 min |
| Jul 24, 2:41 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 55 min |
| Jul 24, 2:49 AM CDT | Special Marine Warning | MKX | 56 min | |
| Jul 24, 2:57 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 63 min |
| Jul 24, 4:11 AM CDT | Special Marine Warning | MKX | 76 min |
Nearby
Tornado Warnings in Wisconsin, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.